default-icon
Diarrhoea and weakness
My father having diarrhoea and weakness from 2 days.. he is a diabetic and is on diabetes medication.
26 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Need to start antibiotics in your case. Is he running fever as well? In a diabetic patient, causes of diarrhoea can be mamy. History in detail needed to get yo the confirmation. For now, ypu can start with Tab Pantoprazole 40 mg before breakfast once daily x 3 days ORS solution 1 packet in 1 litre water twice /thrice Give lactobacillus sachet once/twice daily with water. If more than 4-6 stools, give him tab loperamind 2 mg stat Then consult online Keep checking his blood sugar If fever or pain abdomen present , consult online urgentlu for prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +139
Consult with a doctor
Online now
Give plenty of fluids orally ...you shd start him on antidiarrheal medication ....better to consult.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.